|Virammune and testosterone
Jun 6, 2009
i have to start taking virammune now with videx and kivexa before o took virad and my creatinine test was a bit high and my doctor told me better to sitch now to this cocktail i have to do a blood test to check my liver in 2 weeks and then in one month
my question is possible that i can take however testosterone enantate combined to blodone or is it too much big risk for the liver and do testosterone has an inlfiuence on Kaposi syndrom on the skin thank you
| Response from Dr. Young
Hello and thanks for your post.
Sorry to hear about your kidney injury from the tenofovir (Viread). It is a good idea to switch off of tenofovir should this happen. Fortunately, for the vast majority of cases, kidney function returns to normal.
It should be fine to take testosterone replacement with your regimen- indeed, low testosterone levels are common among persons living with HIV (and those who take HIV medications).
FWIW, the testo has no particular relationship with your KS>
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.